MathSciNet Relay Station
MathSciNet bibliographic data
MR1447573 (98a:34032) 34C15 (34C23 34D99 34H05 70K50 93C10)
Cui, Fangsen; Chew, C. H.; Xu, Jianxue; Cai, Yuanli Bifurcation and chaos in the Duffing oscillator with a PID controller. Nonlinear Dynam. 12 (1997), no. 3, 251–262.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement